Das Doppelverhältnis als Lösung einer Funktionalgleichung

J. Aczél; Stanisław Gołąb; M. Kuczma; E. Siwek

Annales Polonici Mathematici (1960)

  • Volume: 9, Issue: 2, page 183-187
  • ISSN: 0066-2216

How to cite


Aczél, J., et al. "Das Doppelverhältnis als Lösung einer Funktionalgleichung." Annales Polonici Mathematici 9.2 (1960): 183-187. <http://eudml.org/doc/208480>.

author = {Aczél, J., Gołąb, Stanisław, Kuczma, M., Siwek, E.},
journal = {Annales Polonici Mathematici},
keywords = {differential geometry},
language = {ger},
number = {2},
pages = {183-187},
title = {Das Doppelverhältnis als Lösung einer Funktionalgleichung},
url = {http://eudml.org/doc/208480},
volume = {9},
year = {1960},

AU - Aczél, J.
AU - Gołąb, Stanisław
AU - Kuczma, M.
AU - Siwek, E.
TI - Das Doppelverhältnis als Lösung einer Funktionalgleichung
JO - Annales Polonici Mathematici
PY - 1960
VL - 9
IS - 2
SP - 183
EP - 187
LA - ger
KW - differential geometry
UR - http://eudml.org/doc/208480
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.